# SDR AWXA9700275

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C2740910
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LT O/B FLAP I/B CARRIAGE SPINDLE.  REMOVED AND REPLACED SPINDLE PER MM 57-53-36.
